# SDR CA050527032

- Difficulty date: May 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ENGINE EXPERIENCED AN UNCOMMANDED SHUT-DOWN COINCIDENT WITH THROTTLE INPUT FOR POWER REDUCTION.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  PWC WILL MONITOR THE INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
